# SDR 2007UALA01951

- Difficulty date: June 9, 2007
- Submitted: June 15, 2007
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 68,698 hours, 11,113 cycles
- Engine: Pwa PW4060
- System (JASC): 2421 · AC Generator-Alternator
- Part: Bracket
- Condition: Broken
- Location: Left Idg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PER FLT CREW - LEFT GENERATOR DRIVE LIGHT ILLUMINATED, IDG DISCONNECTED AND APU POWERING BUSS.   SERVICED LT IDG, FOUND SERVICE CONNECTION FITTING BRACKET BROKEN AND DRAIN FITTING POPPET NOT COMPLETELY SEATING. REPLACED POPPET AND WELDED BRACKET FOR INTERIM REPAIR.  DPI NOT POPPED.  RESET IDG AND RAN ENGINE AT THE GATE.  ALL PARAMETERS NORMAL AND NO LEAKS NOTED.
